# SDR 04FDEA02394

- Difficulty date: August 6, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310
- Aircraft serial: 349
- Aircraft time: 40,899 hours, 17,114 cycles
- Engine: Ge CF680A3
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81001C010300
- Part serial: 1045
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  415  21-30  0007170   FWD NR 1 OUTFLOW VALVE STUCK IN THE OPEN POSITION  (AMBERARROW ON ECAM).  NR 1 PRESS REGULATOR IN USE-ECAM  SHOWED 0 V/S AND CABIN ALT. AT 260 FT. WHEN SWITCHED  TO NR 2 REG. ECAM SHOWED ACTUAL V/S MATCHED A/C CLIMB  RATE AND CABIN ALT. EQUALED A/C ALT. NO ECAM IND.  THAT OUTFLOW VALVE FAULTED  MEL  06AUG04  03:36  BOS R  ACN RELEASED FOR SERVICE IAW MEL/CDL: 21-31-04-02-A  CATEGORY: C , FACT  09AUG04  20:41  GSO R,  REMOVED AND REPLACED  REPLACEMENT VLV FOR NR 1 FWD POSITION IAW MM 21-31-12-4-01. TEST NORMAL.  (MEL 21-31-04-02-A: OUTFLOW VALVE(S) (IDENTIFY)FWD NR 1,  INOP. VALVES DEACTIVATED IN CLOSED POSITION  PERFORMED PRESSURIZATION CHECK IAW MM 21-31-00-5-01.
